MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 7/60/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 7/60/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430510
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of a lesion with 70 percent stenosis degree.The lesion could not be crossed with the device.
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the device outer shaft is severely kinked at the proximal end of the stent and slightly bulged at the distal end of the stent.Outside of the deformed zone, the diameter of the retractable shaft complies with the specification.After flushing, a 0.018" reference guide wire could only be introduced up to the kink with no unusual friction.It is likely that the kink and in turn the bulging were caused after the actual complaint event.The guidewire and the introducer sheath used in the intervention were not returned.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection where no kinks are accepted, and the outer shaft diameter is measured to 100%.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.It should be noted that the pulsar-18 t3 is indicated for use in patients with atherosclerotic disease of the superficial femoral, proximal popliteal and infrapopliteal arteries.

Brand Name
PULSAR-18 T3 7/60/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21735351
Report Number1028232-2025-01580
Device Sequence Number4109434
Product Code NIP
UDI-Device Identifier07640130447080
UDI-Public(01)07640130447080(17)2701
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number430510
Device Catalogue Number430510
Device Lot Number12232392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown